# SDR SWIA971588

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE POWER LEVER UNABLE TO RETARD TO IDLE OR CUT OFF.  SHUT LEFT ENG DOWN USING LEFT FIRE PUSH BUTTON.  LANDED AT SLC UNEVENTFUL.  N1 STUCK AT 90 DEGREES.  REMOVED AND REPLACED LEFT ENGINE GEAR BOX ASSY FOR POWER THROTTLE LEVER PER MM 76-11-17.  PERFORMED ENGINE ASSURANCE RUNS PER MM 71-00-00.  OPS CHECKS OF THROTTLE LINKAGE GOOD.
